# SDR FDEA202002200360

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N165212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER PANEL BETWEEN #8 AND #9 SPOILERS CRACKED. REPAIRED PANEL PER B757 SRM 57-51-01-2R.
